Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1566896
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Hui-Hsiung Kuo
Title: Gaussian measures in Banach spaces
Additional book information: Lecture Notes in Math., no. 463, Springer-Verlag, Berlin, Heidelberg, New York, 1975, vi + 224 pp., $9.90.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Michael B. Marcus
Journal: Bull. Amer. Math. Soc. 82 (1976), 695-700